# SDR AALA201607309003

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 71,249 hours, 9,936 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 6005
- Condition: Odor
- Location: Lavatory
- Part time: 41,481 hours, 5,768 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED HOT ODOR LIKE MELTING PLASTIC OR WIRE COMING FROM AFT GALLEY.  MAINTENANCE REPLACED THE AFT CHILLER IAW AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
